Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On sequences spanning a complex $ l_1$ space


Author: Leonard E. Dor
Journal: Proc. Amer. Math. Soc. 47 (1975), 515-516
MSC: Primary 46B15
MathSciNet review: 0358308
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ ({f_n})$ is a bounded sequence in a complex Banach space $ B$, and no subsequence of $ ({f_n})$ is weakly Cauchy, then a subsequence of $ ({f_n})$ is equivalent to the unit vector basis of the complex $ {l_1}$ space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B15

Retrieve articles in all journals with MSC: 46B15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1975-0358308-X
PII: S 0002-9939(1975)0358308-X
Keywords: Sequential compactness, pointwise convergence
Article copyright: © Copyright 1975 American Mathematical Society